Does prednisone increase urination?
Question posted by Sheepranch1 on 12 Nov 2019
Last updated on 13 November 2019 by Charmk56
Yes it can. And keep in mind that prolonged use can cause urinary incontinence. Like when you cough and sneeze, etc. It will subside after you stop taking it.
Check the entire list of side effects for prednisone. It's quite lengthy.
I find that to be true. ESP on higher doses.
Yes, taking prednisone can make your blood sugar levels in your body increase, thus making your more thirsty. Other signs of prednisone use are dry mouth, dehydration and water retention.
Finally, it's not uncommon for you to have an increase in hunger while taking prednisone as well.
- Prednisone uses and safety info
- Prednisone information for Healthcare Professionals (includes dosage details)
- Side effects of Prednisone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.